MAUDE Adverse Event Report: ROCHE DIAGNOSTICS FERR4; FERRITIN

ROCHE DIAGNOSTICS FERR4; FERRITIN
Catalog Number 08057648190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the cobas pro c 503 analytical unit was (b)(6).The field service engineer replaced the reaction cells and ran precision studies.Controls were tested and all results were within the customer's specified ranges except for one level of control tested with a new lot of ferritin reagent.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with ferr4 (ferritin) on a cobas pro c 503 analytical unit.The customer noted that controls were running high with a new lot of ferritin reagent.The sample initially resulted in a ferritin value of 7 ng/ml.Controls tested after the initial sample run were outside of range, so the sample was repeated.The sample repeated with a ferritin value of 11 ng/ml.This repeat value was deemed correct and a corrected report was issued.
 
Additional Manufacturer Narrative
There were no alarms on the last calibrations performed on 13-jun-2023 and 14-jun-2023.Quality control recovery was within range.There was no indication of a reagent performance issue.Upon review of the alarm trace, multiple abnormal aspiration alarms were observed.This is an indication of possible poor sample quality.The investigation determined the service actions resolved the issue.

Brand Name
FERR4
Common Device Name
FERRITIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17309096
Report Number1823260-2023-02226
Device Sequence Number6506311
Product Code DBF
UDI-Device Identifier07613336121238
UDI-Public07613336121238
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Catalogue Number08057648190
Device Lot Number64873101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2023
Supplement Date Received by Manufacturer08/02/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale